... it really worked.. But I tried to just stop after 1 pill a day and it hit me so hard I had to continue.. Please help me with some suggestions or what worked for you..Thank you!
you need to get your dr to prescribe you a low dose of ativan or klonipin thats how i came off of it the first time... but now im back on it but the benzos made it easier,while you are coming down... isayed off the subs for a year but had a bad binge with hydrocodone so i had to get back on
what strength of the pill because you still need to wean down to the lowest possible dose because of the long half life so once a week if you were at 2mg a day spilt it into 4 quarters and reduce that way. take 3 quarters for a week then 2 quarters for a week then 1 quarter a week then every other day and then when your off like the other person said some ativan and a little ultram for about a week. You will have withdrawals but you can minimize it. If you stopped at 8mg a day your in trouble because you would need about 2 months too come off that or just go thru the withdrawals with some benzos and ultram but I think its better to go slow. Remember even when your body is off of suboxne your brain chemistry still needs to readjust and that takes some time. Have good support around you, excersise, eat well, plenty of water and take good care of yourself. Good luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 6 answers
Posted 25 Aug 2010 • 1 answer
Posted 5 Jan 2011 • 2 answers
Posted 16 Feb 2011 • 2 answers
Posted 1 Apr 2011 • 1 answer